Communications in Mathematical Physics

On the global existence of Bohmian mechanics

K. Berndl, D. Dürr, S. Goldstein, G. Peruzzi, and N. Zanghì

Full-text: Open access

Article information

Source
Comm. Math. Phys. Volume 173, Number 3 (1995), 647-673.

Dates
First available in Project Euclid: 28 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1104274916

Mathematical Reviews number (MathSciNet)
MR1357992

Zentralblatt MATH identifier
0845.34087

Subjects
Primary: 81P20: Stochastic mechanics (including stochastic electrodynamics)
Secondary: 47N50: Applications in the physical sciences 81P15: Quantum measurement theory 81S20: Stochastic quantization

Citation

Berndl, K.; Dürr, D.; Goldstein, S.; Peruzzi, G.; Zanghì, N. On the global existence of Bohmian mechanics. Comm. Math. Phys. 173 (1995), no. 3, 647--673.https://projecteuclid.org/euclid.cmp/1104274916


Export citation